# SDR ASOA2013012902908

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SIDE POST LOWER AFT OTBD FITTING IS CRACKED.  REMOVED CRACKED LOWER AFT OTBD FITTING FROM PILOTS WINDSHIELD SIDE POST IAW SRM CH 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE LOWER AFT OTBD FITTING, PN 601R33235-3S ON PILOTS WINDSHIELD SIDE POST IAW SRM 51-42-21.
